Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
huntling

Likely Side Effect Of Accutane - What Is It?

Recommended Posts

Hey guys, I've been on Accutane for approximately 3 weeks taking 40mg/day for mild/moderate acne. All is going well so far, I only have dry lips, and a slightly dry nose, however, another side effect is slightly bothering/worrying me.

10363780.png

I'm not sure if it's eczema, I highly doubt it's hives. It's not at all itchy, just cosmetically troubling. It is very very very mildly dry in certain areas, but moisturiser does not help the redness. There aren't really any raised bumps, it's smooth, yet rough when I run my hand over it if that makes sense. I also have it on the back of my hands as well.

Anyone got a diagnosis, and a subsequent treatment option? It would be much appreciated, thanks!

Edited by huntling

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×